# SDR DLM88021299

- Difficulty date: November 6, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 36,591 hours, 29,536 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: UNK
- Part serial: UNK
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEVERE VIBRATION FROM NOSE GEAR AFTER GEAR RETRACTION. GEAR WAS LOWERED AND ALL INDICATIONS WERE NORMAL.   FOUND RT GEAR DOOR RETRACTION ACTUATOR FAILED TO LOCK  UP. REPLACED GEAR DOOR RETRACTION ACTUATOR PER MM. JACKED NOSE GEAR AND RETRACTED 3 TIMES. OPS CHECK NORMAL
